# SDR SWIA2019121846996

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 349.0 AT RH BL 27.00 AND SILL AT RH AFT SERVICE DOOR HAS VARIOUS ARES OF CORROSION. (C-CHECK) RO 12/14/2019  AFTER FURTHER INVESTIGATION FOUND CORROSION TO ACTUALLY BE AT F.S 349.00 RBL 42 FLOORBEAM AND SILL,  / REMOVED CORROSION ON THE FLOORBEAM AT F.S 349.00 RBL 42 IAW CRJ 200 SRM. ORIGINAL THICKNESS .063, REMOVED .003, REMAINING THICKNESS FOUND TO BE .060. FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM. UTILIZED DEPTH GAUGE WVACT 202955 CAL DUE 30-JUN-20.  / REFER TO CP 19813603 (WVAC 1  OP 304) FOR DOCUMENTATION OF AND CORRECTIVE ACTION FOR SILL CORROSION AT F.S 349.00 RBL 42L.
